Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 236, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2022, 10:40 PM EDT for Morgan County, Walton County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2022, 10:40 PM EDT (02:40 UTC)
- Expired
- Jul 6, 2022, 11:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Morgan County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2785 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
853
WUUS52 KFFC 070240
SVRFFC
GAC211-297-070315-
/O.NEW.KFFC.SV.W.0236.220707T0240Z-220707T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1040 PM EDT Wed Jul 6 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Morgan County in north central Georgia...
Southeastern Walton County in north central Georgia...
* Until 1115 PM EDT.
* At 1040 PM EDT, a severe thunderstorm was located over Ebenezer, or
9 miles southeast of Monroe, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Madison, Rutledge, Bostwick, Hard Labor Creek State Park, Ebenezer
and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3371 8368 3378 8358 3368 8339 3357 8343
3355 8356
TIME...MOT...LOC 0240Z 320DEG 12KT 3370 8359
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
618
WWUS52 KFFC 070305
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1105 PM EDT Wed Jul 6 2022
GAC211-297-070315-
/O.EXP.KFFC.SV.W.0236.000000T0000Z-220707T0315Z/
Morgan GA-Walton GA-
1105 PM EDT Wed Jul 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORGAN AND
SOUTHEASTERN WALTON COUNTIES WILL EXPIRE AT 1115 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
LAT...LON 3371 8368 3378 8358 3368 8339 3357 8343
3355 8356
TIME...MOT...LOC 0305Z 320DEG 12KT 3364 8353
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:16 PM EDT, 7 hours 24 minutes earlier.
Area forecast discussion, Jul 6, 3:16 PM EDT, 7 hours 24 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 316 PM EDT Wed Jul 6 2022 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Thursday Night/... A mid-level ridge has presided over the pattern in the southeast for the better part of the last month. Such abundant subsidence has helped to suppress widespread convective development, but has also served to further convolute pinpointing where development will occur. A disturbance rounding the edge of the 850 mb high (likely a lingering MCV from MCS activity across the mid-Atlantic and Carolinas) will focus convective development today as it edges across the NE GA terrain and further southwestward into central GA. As a proper northwesterly flow regime sets up once at 500 mb and below, prime conditions for Ridge Riders are introduced. With more than diffuse forcing, it is possible that we see some organization of storms into clusters, aided by both their own and any remnant outflow boundaries. Several members of the 12Z HREF suggest a rather amorphous bow of convection making its way south of the ATL Metro before losing its oomph around sunset. Analyzed SBCAPE across the area currently sits at around 3000-4000 J/kg, more than sufficient to support explosive initial upward pulses. With PWATs of 2.15" (!!) on the 12Z sounding, exceeding the maximum moving average for today on the SPC Sounding Climatology, water-loaded downdrafts will increase risk for damaging wind gusts as cores collapse. The Slight Risk has been dragged northward to include only a sliver of Union and Towns in the northeast, but the Marginal Risk was extended southward to include much of north and central GA on a line from Rome to Atlanta to Macon and eastward to the CWA border. Any weak disturbance traversing our ridge setup will locally enhance convective development, and with a similarly moist and unstable airmass in place, tomorrow looks to be, by and large, a near carbon copy of conditions today. A D2 Slight Risk was introduced north of a line extending from Rome to just north of Dublin, with a Marginal Risk valid across the rest of the forecast area for potential for damaging winds. With the western edge of the Bermuda high edging onshore at the surface, this paves the way for a steady plume of Gulf moisture to be ushered in across the CWA and locked in place. As moisture continues to build in and temperatures rise under steady influence of the ridge, heat-related concerns have made their way back from the periphery. Heat index values forecasted to peak in the 105-108F range today have prompted a Heat Advisory to be issued across almost the entire CWA through 8 PM. With little airmass change expected, it seems probable that a series of Heat Advisories will be necessary across the majority of north and central Georgia, aside from areas of high terrain, to round out the week. 96 .LONG TERM /Friday through Wednesday/... As we enter into Friday, we start to transition to more northwesterly flow aloft,though not much change is anticipated weatherwise. Expect another day of hot and humid conditions along with greater chances for showers and storms during the afternoon hours. The most notable thing to mention would be a little bit higher coverage of activity and somewhat more organized convection particularly across the north on Friday. This will occur as a result of forcing from a shortwave expected to swing through the region and present instability. Looking more at temperatures...given the largely unchanged airmass across the region and the many days of prolonged heat, additional heat headlines will need to be considered for Friday and possibly Saturday. Some relief as far as heat and humidity look to be on the horizon later this weekend. Global models continue to be in agreement with a more stout shortwave diving south through the region on Saturday. Similarly, an accompanying surface front will begin to move southward through the forecast area Saturday into Sunday resulting in more showers and storms across the area. The primary forecast question to consider is how far south the front makes it and if it makes it through much of the region at all. Rain and thunderstorm chances on Sunday will be largely dependent on the placement of this surface front. As of now, guidance pushes this front through much of north and central GA by Monday resulting in lower rain chances to start off next week. So fingers crossed that this comes to fruition! 07 && .AVIATION... 18Z Update... VFR conditions expected through TAF period. Isolated to scattered SHRA and TSRA has begun to develop across the forecast area and will persist through the evening, with a TEMPO from 19-23Z to capture best window at ATL. FEW to SCT 4-6kft decks will stick around through early morning Thursday, accompanied by SCT to BKN 10kft convective debris. Chance of MVFR or lower cigs in the AM will depend on clearing overnight and placement of SHRA/TSRA today. Winds should stay below 10kt from the W/SW outside of TSRA. //ATL Confidence...18Z Update... Low to medium confidence lower morning cigs. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 75 96 76 96 / 30 40 50 50 Atlanta 76 93 76 93 / 30 50 40 50 Blairsville 69 89 68 88 / 30 50 50 60 Cartersville 74 92 73 94 / 30 50 40 50 Columbus 76 94 77 96 / 30 40 30 50 Gainesville 75 92 75 93 / 30 50 50 60 Macon 75 96 76 98 / 30 40 40 50 Rome 75 94 75 96 / 30 50 40 50 Peachtree City 74 93 74 94 / 30 50 40 50 Vidalia 77 96 76 96 / 20 40 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Floyd...Forsyth...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Madison...Marion...Meriwether... Monroe...Montgomery...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Webster...Wheeler...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...96 LONG TERM....07 AVIATION...96
Hazardous weather outlook, Jul 6, 9:55 PM EDT, 45 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 955 PM EDT Wed Jul 6 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 955 PM EDT Wed Jul 6 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered thunderstorms will be possible this evening into tonight across mainly portions of north Georgia. Some strong to isolated severe storms are possible with the primary hazards of damaging wind gusts, locally heavy rainfall that could lead to flash flooding and frequent lightning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Additional Heat Advisories could be warranted across portions of the area Thursday, Friday, and Saturday. Scattered thunderstorms will be possible each afternoon and evening. Some storms could become strong to severe with damaging winds, locally heavy rainfall, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 6, 9:47 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
947 PM EDT Wed Jul 6 2022
GAZ047-070215-
Walton GA-
947 PM EDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of central Walton
County through 1015 PM EDT...
At 947 PM EDT, a strong thunderstorm was over Nicholasville, or near
Monroe, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Monroe, Between, Good Hope, Ebenezer, Gratis, Nicholasville, Pannell
and Campton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3388 8362 3387 8359 3386 8358 3385 8358
3383 8355 3381 8353 3370 8360 3380 8384
3390 8379
TIME...MOT...LOC 0147Z 279DEG 10KT 3383 8374
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 6, 9:50 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
950 PM EDT Wed Jul 6 2022
GAZ027-070215-
Madison GA-
950 PM EDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of Madison County
through 1015 PM EDT...
At 950 PM EDT, a strong thunderstorm was over Ila, or near
Danielsville, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Danielsville, Comer, Colbert, Ila, Carlton, Pocataligo, Diamond Hill,
Neese and Paoli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
3411 8303 3404 8305 3404 8332 3411 8337
3412 8336 3416 8336 3417 8338 3422 8336
3426 8330 3425 8327 3425 8320 3424 8317
3427 8311
TIME...MOT...LOC 0150Z 302DEG 16KT 3418 8326
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 6, 9:59 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
959 PM EDT Wed Jul 6 2022
GAZ024-070230-
Banks GA-
959 PM EDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of southeastern Banks
County through 1030 PM EDT...
At 959 PM EDT, a strong thunderstorm was near Banks Crossing, or near
Commerce, moving east at 5 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
This storm will remain over mainly rural areas of southeastern Banks
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3432 8339 3426 8334 3424 8334 3424 8335
3421 8336 3423 8344 3424 8346 3434 8342
3434 8339
TIME...MOT...LOC 0159Z 283DEG 6KT 3428 8340
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 6, 10:10 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1010 PM EDT Wed Jul 6 2022
GAZ023>025-070245-
Hall GA-Banks GA-Jackson GA-
1010 PM EDT Wed Jul 6 2022
...Strong thunderstorms will impact portions of Banks, east central
Hall and north central Jackson Counties through 1045 PM EDT...
At 1010 PM EDT, a line of strong thunderstorms extended from near
Gainesville to near Lula to near Pinefield Crossroads, and moving
southeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Homer, Lula, Maysville, Gillsville, Pinefield Crossroads
and Hollingsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3446 8340 3442 8338 3432 8339 3421 8356
3422 8373 3440 8384 3444 8362 3443 8361
3444 8361 3447 8342
TIME...MOT...LOC 0210Z 321DEG 14KT 3436 8377 3438 8358 3441 8338
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 6, 10:24 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1024 PM EDT Wed Jul 6 2022
GAZ037-047-049-070300-
Morgan GA-Walton GA-Oconee GA-
1024 PM EDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of southeastern Oconee,
central Morgan and southeastern Walton Counties through 1100 PM
EDT...
At 1024 PM EDT, a strong thunderstorm was over Ebenezer, or 7 miles
southeast of Monroe, moving southeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Monroe, Madison, Rutledge, Bostwick, Good Hope, Ebenezer, Hard Labor
Creek State Park, Farmington, Apalachee and Pannell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3372 8335 3370 8340 3366 8338 3359 8342
3357 8356 3376 8373 3384 8360 3375 8333
TIME...MOT...LOC 0224Z 308DEG 24KT 3372 8360
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 6, 10:31 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1031 PM EDT Wed Jul 6 2022
GAZ027-036>038-070300-
Madison GA-Oglethorpe GA-Clarke GA-Oconee GA-
1031 PM EDT Wed Jul 6 2022
...Strong thunderstorms will impact portions of east central Oconee,
southeastern Clarke, Oglethorpe and southeastern Madison Counties
through 1100 PM EDT...
At 1031 PM EDT, a line of strong thunderstorms extended from Athens-
Clarke County to Smithonia, and moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lexington, Athens, Comer, Winterville, Crawford, Arnoldsville,
Carlton, Athens-Clarke County, Whitehall, Smithonia, Beechwood Hills,
Hutchings, Barnett Shoals, Dunlap, State Botanical Garden Of Ga,
Watson Mill Bridge State Park, Vesta and Point Peter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3383 8302 3380 8331 3396 8343 3407 8308
3406 8299 3404 8297 3403 8293 3401 8294
3401 8291 3400 8291 3400 8288 3398 8286
3398 8285 3399 8284 3398 8282
TIME...MOT...LOC 0231Z 296DEG 14KT 3395 8339 3401 8315
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:00 PM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jul 6, 8:25 PM EDT | Special Weather Statement | FFC | Towns, Union | 35 min |
| Jul 6, 8:51 PM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Jul 6, 9:32 PM EDT | Special Weather Statement | FFC | Jackson | 28 min |
| Jul 6, 9:47 PM EDT | Special Weather Statement | FFC | Walton | 28 min |
| Jul 6, 9:50 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jul 6, 9:59 PM EDT | Special Weather Statement | FFC | Banks | 31 min |
| Jul 6, 10:05 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 25 min |
| Jul 6, 10:10 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| Jul 6, 10:24 PM EDT | Special Weather Statement | FFC | Morgan | 36 min |
| Jul 6, 10:31 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 29 min |
| Jul 6, 10:48 PM EDT | Special Weather Statement | FFC | Jackson | 27 min |
| Jul 6, 11:01 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Jul 6, 11:04 PM EDT | Special Weather Statement | FFC | Oglethorpe | 26 min |
| Jul 6, 11:13 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee | 32 min |
| Jul 6, 11:24 PM EDT | Special Weather Statement | FFC | Barrow | 36 min |
| Jul 6, 11:28 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Walton | 32 min |
| Jul 6, 11:51 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro | 24 min |
| Jul 6, 11:53 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| Jul 7, 12:19 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Jasper, Morgan and 4 more | 41 min |
| Jul 7, 12:31 AM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| Jul 7, 2:43 AM EDT | Special Weather Statement | FFC | Pickens | 32 min |
| Jul 7, 3:35 AM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jul 7, 4:03 AM EDT | River Flood Warning | FFC | Barrow, Gwinnett | 96 min |
| Jul 7, 4:39 AM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more | 14 hr |
| Jul 7, 12:58 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Jul 7, 1:05 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Jul 7, 1:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 50 min |
| Jul 7, 2:05 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Jul 7, 2:16 PM EDT | Special Weather Statement | FFC | Dade | 44 min |
| Jul 7, 2:18 PM EDT | Special Weather Statement | FFC | Chattooga | 27 min |
| Jul 7, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 24 min |
| Jul 7, 2:45 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jul 7, 3:02 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 43 min |
| Jul 7, 3:09 PM EDT | Special Weather Statement | FFC | Gordon | 36 min |
| Jul 7, 3:12 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Jul 7, 3:17 PM EDT | Special Weather Statement | FFC | Chattooga | 28 min |
| Jul 7, 3:20 PM EDT | Special Weather Statement | FFC | Montgomery | 25 min |
| Jul 7, 3:34 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 7, 3:46 PM EDT | Special Weather Statement | FFC | Walker | 29 min |
| Jul 7, 3:48 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Jul 7, 4:00 PM EDT | Special Weather Statement | FFC | Banks, Hall | 30 min |
| Jul 7, 4:17 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Jul 7, 4:30 PM EDT | Special Weather Statement | FFC | Jackson | 30 min |
| Jul 7, 4:41 PM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jul 7, 5:02 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Oglethorpe | 28 min |
| Jul 7, 5:04 PM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Jul 7, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 28 min |
| Jul 7, 5:29 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 46 min |
| Jul 7, 5:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 7, 5:47 PM EDT | Special Weather Statement | FFC | Paulding | 28 min |
| Jul 7, 6:07 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jul 7, 6:14 PM EDT | Special Weather Statement | FFC | Douglas | 46 min |
| Jul 7, 6:22 PM EDT | Special Weather Statement | FFC | Butts | 38 min |
| Jul 7, 6:25 PM EDT | Special Weather Statement | FFC | Morgan | 35 min |
| Jul 7, 6:30 PM EDT | Special Weather Statement | FFC | Jefferson | 45 min |
| Jul 7, 7:15 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.